MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2113
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522 study, patient had urinary retention requiring catheterization for 3 days post-op.After 3 days the event was considered resolved.Cec adjudicated the event was possibly related to device/product and/or procedure.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16486498
Report Number3003990090-2023-01556
Device Sequence Number20562651
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCAL-DS2113
Device Catalogue NumberCAL-DS2113
Device Lot NumberN07070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite